Almost isotropic Kahler manifolds, joint with Ravi Shankar and Ralf Spatzier , Preprint, (2018).
Detecting the moments of inertia of a molecule via its rotational spectrum, II, joint with Craig Sutton , Under revision.
Metric foliations of homogenous three-spheres, joint with Meera Mainkar , Preprint, (2018).
Three-manifolds with many flat planes, joint with Renato Bettiol , Trans. Amer. Math. Soc. 370 (2018), no. 1, 669-693.
Manifolds with many hyperbolic planes, joint with Samuel Lin , Differential Geom. Appl. 52 (2017), 121-126.
Three-manifolds with constant vector curvature one, joint with Jon Wolfson , C.R. Math. Acad. Sci. Paris 355 (2017), no. 4, 460-463.
Real projective spaces with all geodesics closed, joint with Samuel Lin , Geom. Funct. Anal. 27 (2017), no. 3, 631-636.
Quasicircle boundaries and exotic almost isometries, joint with Jean Lafont and Wouter van Limbeek , Ann. Inst. Fourier (Grenoble) 67 (2017), no.2, 863-877.
Positively curved manifolds with large spherical rank, joint with Ravi Shankar and Ralf Spatzier , Comment. Math. Helv., 91 (2016), 219-251.
Rigidity of almost-isometric universal covers, joint with Aditi Kar and Jean Lafont , Indiana Univ. Math. J., 65 (2016), no.2, 585-613.
Complete curvature homogeneous metrics on SL(2,R), joint with Jon Wolfson , Pacific J. Math., 273 (2015), no.2, 499-509.
Three-manifolds with constant vector curvature, joint with Jon Wolfson , Indiana Univ. Math. J., 63 (2014), no.6, 1757-1783.
Positively curved manifolds with large conjugate radius, J. Topol. Anal., 5 (2013), no. 3, 333-344.
Two remarks on the length spectrum of a Riemannian manifold, joint with Craig Sutton , Proc. Amer. Math. Soc., 139 (2011), 4113-4119.
Spherical points in Riemannian manifolds, Proc. Amer. Math. Soc., 139 (2011), 305-308.
A characterization of round spheres in terms of blocking light, joint with Juan Souto , Comment. Math. Helv., 85 (2010), 259-271.
The three gap theorem and Riemannian geometry, joint with Ian Biringer, Geom. Dedicata, 136 (2008), no.1, 175-190.
Maximal ball packings of symplectic-toric manifolds, joint with Alvaro Pelayo , Int. Math. Res. Not. IMRN (2008) Vol. 2008, no. 3, 24 pgs.
Blocking light in compact Riemannian manifolds, joint with Jean Lafont , Geom. Topol., 11 (2007), 771-780.
On submanifolds in locally symmetric spaces of non-compact type, joint with Jean Lafont , Algebr. Geom. Topol., 6 (2006), 2455-2472.
Simplicial volume of closed locally symmetric spaces of non-compact type, joint with Jean Lafont , Acta Math., 197 (2006),129-143.
Weakly hyperbolic actions of Kazhdan groups on tori, Geom. Funct. Anal., 16 (2006), no. 5, 1139-1156.
Blocking light in closed Riemannian manifolds, Guido's Book of Conjectures, Monographie de L'Enseignement Mathematique, 40 (2008), 165-167.
Weakly hyperbolic group actions , PhD thesis, University of Michigan (2006).